# SDR UPS04541894

- Difficulty date: February 13, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 141T480150
- Part serial: 01033R9054
- Condition: Inoperative
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO PHL, NOXIOUS FUMES WERE IN COCKPIT.  NO EICASE, NO SMOKE. DIVERTED TO BDL.  F/O R1 WINDOW HEAT SYSTEM AFT CORNER SMOKING WHEN WINDOW HEAT TURNED ON.  AWAITING LP TO CLOSE, DEFERRED F/O R1 WINDOW HEAT SYSTEM D275899.   R/R F/O'S R1 WINDOW PER MM 56-11-01-4, OPS CK GOOD.  REFERENCE LP77516 8.
